# SDR GTIA2019052503371

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 11,729 hours, 5,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISTINCT FOWL SMELL AFTER TURNING ON APU BLEED. SMELLED IN BOTH COCKPIT AND AFT CABIN. PREFORMED DECONTAMATION OF ENVIRONMENT SYSTEM PER AMM 21-00-00-615-002-A. OPS CHK NORMAL
